| Model Number |
PNDL, 5BV TVH TP 32G 4MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Manufacturer contacted customer in a follow-up call on (b)(6) 2023 to ensure the replacement products resolved the initial concern, able to contact customer who stated that he got replacement for the correct pen needles from his endocrinologist office.Customer satisfied.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the 32g pen needles would not dispense the insulin.The package had not been open or damaged when received.Customer has been using the pen needles out of this package for 3-4 months.The customer is not using compatible product.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 18-may-2023: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.